# SDR Y2PA01024

- Difficulty date: August 30, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YIP - AFTER TAKEOFF PRIOR TO GEAR RETRACTION NOTICED THE RT MLG DOWN LIGHT WAS NOT LIT.  THE GEAR WAS LEFT IN THE DOWN POSITION AND AIRCRAFT RETURNED TO POINT OF DEPARTURE AT YIP. CREW TROUBLESHOT SYSTEM AND DETERMINED GEAR WAS DOWN AND LOCKED. TOWER NOTIFIED, FLY BY TO CONFIRM GEAR DOWN. CREW MAINTAINED SYS PRESSURE TO KEEP GEARS DOORS RETRACTED.  NO WARNINGS SOUNDED WHEN FLAPS EXTENDED AND THROTTLES REDUCED. CREW DECLARED AN EMERGENCY AND THEN LANDED WITHOUT INCIDENT. AFTER LANDING AIRCRAFT WAS STOPPED ON THE RUNWAY AND GEAR PINS WERE INSTALLED PRIOR TO FURTHER TAXI.  MAINT AT FOUND LOOSE WIRE ON TERMINAL STRIP S3-66.  WIRE WAS TIGHTENED. LANDING GEAR SYS WAS CHECKED IAW DC9 MM 32-60-0 NO DEFECTS NOTED.
